Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 77, NWS Birmingham, AL

April 12, 2020Blount County, St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 12, 2020, 5:28 PM CDT for Blount County, St. Clair County, Alabama. It was in force for 46 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 5:28 PM CDT (22:28 UTC)
Expired
Apr 12, 2020, 6:14 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Blount County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 88 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 5:28 PM CDTTSTM WND DMG1 Ese Highland Lake, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 ESE HIGHLAND LAKE. SEVERAL TREES WERE BLOWN DOWN AT STRAIGHT MOUNTAIN.
Apr 12, 5:40 PM CDTTSTM WND DMG1 Wsw Locust Fork, ALSEVERAL TREES WERE BLOWN DOWN ALONG HIGHWAY 79 NEAR FRANKLIN DRIVE AND TAWBUSH ROAD . POSSIBLE TORNADO.
Apr 12, 5:44 PM CDTTORNADO3 Se Mount Olive, ALNUMEROUS TREES WERE SNAPPED AND UPROOTED BEFORE THE TORNADO MOVED EAST AND OVER A RESIDENCE CAUSING MINOR ROOF DAMAGE TO AT LEAST TWO HOMES, UPROOTING TREES, AND DESTROYING A STORAGE SHED.
Apr 12, 5:47 PM CDTTORNADO1 Wsw Locust Fork, ALTHE TORNADO THEN TRACKED GENERALLY NEAR HIGHWAY 79 BRIEFLY, SNAPPING AND UPROOTING TREES WHERE SOME FELL ON AT LEAST TWO HOMES AND ONE VEHICLE. TRACKING EAST, ADDITIONAL SOFTWOOD TREES WERE SNAPPED ALONG MASSEY ROAD WITH OTHERS UPROOTED. ESTIMATED 95 MPH (F1).
Apr 12, 5:50 PM CDTTSTM WND DMG2 S Easley, ALTREES WERE BLOWN DOWN AND ADDITIONAL DAMAGE ALONG COUNTY ROAD 1 NEAR DOGWOOD LANE. POSSIBLE TORNADO.
Apr 12, 5:50 PM CDTHAIL 0.88Oneonta, AL.
Apr 12, 5:50 PM CDTHAIL 0.88Oneonta, AL
Apr 12, 5:50 PM CDTHAIL 1.25Oneonta, ALHALF DOLLAR SIZE REPORTED IN A FEW PLACES AROUND ONEONTA.
Apr 12, 5:50 PM CDTTORNADO1 Ssw Fairview, ALTHE TORNADO DAMAGE PATH WAS 5.56 MILES LONG AND WAS 500 YARDS WIDE AT ITS WIDEST POINT. THE MAXIMUM WINDS WERE ESTIMATED AROUND 115 MPH.
Apr 12, 5:53 PM CDTTSTM WND DMG4 Nne Highland Lake, ALNUMEROUS TREES WERE BLOWN DOWN BETWEEN CR 20 AND ROBIN HILL ROAD ALONG HIGHWAY 231. ROAD IS COMPLETELY BLOCKED.
Apr 12, 5:58 PM CDTTSTM WND DMG2 N Oneonta, ALAFTER THE ENDING OF THE COUNTY ROAD 33 TORNADO IN BLOUNT COUNTY, THE STORM PRODUCED A LARGE SWATH OF DAMAGING STRAIGHT LINE WINDS. THIS SWATH WAS TO THE RIGHT OF THE PREVIOUS TORNADO TRACK WHICH INDICATED SOME DOWNDRAFT WINDS AND A SLIGHT DIVERGENT AND WIDE DA
Apr 12, 5:58 PM CDTTSTM WND DMG4 Se Hendrix, ALTIME ESTIMATED. TREES DOWN ON SANDERS LANE BETWEEN CR 39 AND HALE CREEK ROAD.
Apr 12, 6:04 PM CDTTORNADO4 Ese Hendrix, ALAN ADDITIONAL BRIEF TORNADO TOUCHED DOWN NEAR THE 3600 BLOCK OF COUNTY RD 42 IN NORTHEASTERN BLOUNT COUNTY. NUMEROUS TREES WERE SNAPPED AND UPROOTED BEFORE THE TORNADO IMPACTED A FARM PROPERTY WHERE STRUCTURAL DAMAGE OCCURRED TO AT LEAST THREE FARM BUILDINGS,
Apr 12, 6:10 PM CDTTORNADO2 Wnw Walnut Grove, AL*** 3 INJ *** THE TORNADO FIRST TOUCHED DOWN NEAR THE WALNUT GROVE COMMUNITY ALONG THE BLOUNT-ETOWAH COUNTY LINE. AT LEAST ONE HOME NEAR THE INTERSECTION OF HIGHWAY 179 AND GLOVER ROAD SUSTAINED SIGNIFICANT STRUCTURAL DAMAGE. A LARGE INDUSTRIAL BUILDING IN THI
Apr 12, 6:10 PM CDTTORNADO2 Wnw Walnut Grove, ALTHE TORNADO FIRST TOUCHED DOWN NEAR THE WALNUT GROVE COMMUNITY ALONG THE BLOUNT-ETOWAH COUNTY LINE. AT LEAST ONE HOME NEAR THE INTERSECTION OF HIGHWAY 179 AND GLOVER ROAD SUSTAINED SIGNIFICANT STRUCTURAL DAMAGE. A LARGE INDUSTRIAL BUILDING IN THIS AREA ALSO SU

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 3:20 PM CDTTornado WatchSPC8 hr
Apr 12, 4:38 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1885 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
578 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WUUS54 KBMX 122228
SVRBMX
ALC009-115-122330-
/O.NEW.KBMX.SV.W.0077.200412T2228Z-200412T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
528 PM CDT Sun Apr 12 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Blount County in central Alabama...
  Northern St. Clair County in central Alabama...

* Until 630 PM CDT.

* At 527 PM CDT, a severe thunderstorm was located near Kimberly, or
  9 miles east of Sumiton, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Rainbow City, Oneonta, Springville, Blountsville, Cleveland,
  Dallas, Argo, Ashville, Locust Fork, Steele, Altoona, Snead, Susan
  Moore, Walnut Grove, Trafford, Allgood, Fairview, Hayden, Nectar
  and Rosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Alabama. A Tornado Watch also remains in effect until
midnight CDT for central and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3410 8630 3394 8637 3394 8633 3399 8628
      3397 8625 3399 8620 3390 8614 3390 8611
      3386 8610 3385 8605 3383 8606 3371 8652
      3377 8654 3377 8665 3384 8676 3384 8688
      3382 8695 3385 8696 3419 8639
TIME...MOT...LOC 2227Z 243DEG 46KT 3378 8689 

HAIL...<.75IN
WIND...70MPH
 
$$

87/GRANTHAM
2 follow-up statements
846 
WWUS54 KBMX 122301
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
601 PM CDT Sun Apr 12 2020

ALC009-115-122330-
/O.CON.KBMX.SV.W.0077.000000T0000Z-200412T2330Z/
Blount AL-St. Clair AL-
601 PM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN BLOUNT AND NORTHEASTERN ST. CLAIR COUNTIES...

At 600 PM CDT, a severe thunderstorm was located near Oneonta, moving
northeast at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Rainbow City, Ashville, Steele, Altoona, Snead, Susan Moore, Walnut
Grove, McLarty, Neely Henry Lake, Highland Lake, Whitney Junction,
Alabama International Dragway, Caldwell, Horse Pens Forty, I 59 Rest
Areas At Oneonta, Camp Sumatanga and Hendrix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Alabama. A Tornado Watch also remains in effect until
midnight CDT for central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3380 8638 3413 8650 3419 8639 3410 8630
      3394 8637 3394 8633 3399 8628 3397 8625
      3399 8620 3390 8614 3390 8611 3386 8610
TIME...MOT...LOC 2300Z 243DEG 46KT 3398 8643 

HAIL...<.75IN
WIND...70MPH
 
$$

87/GRANTHAM
446 
WWUS54 KBMX 122314 RRA
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
614 PM CDT Sun Apr 12 2020

ALC009-115-122324-
/O.CAN.KBMX.SV.W.0077.000000T0000Z-200412T2330Z/
Blount AL-St. Clair AL-
614 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLOUNT AND
NORTHEASTERN ST. CLAIR COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Alabama. A Tornado Watch also remains in effect until
midnight CDT for central Alabama.

LAT...LON 3380 8638 3413 8650 3419 8639 3410 8630
      3394 8637 3394 8633 3399 8628 3397 8625
      3399 8620 3390 8614 3390 8611 3386 8610
TIME...MOT...LOC 2314Z 243DEG 46KT 3407 8623 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:56 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 12, 2:56 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
256 PM CDT Sun Apr 12 2020

.UPDATE...
Long Term Discussion.

&&

.SHORT TERM...
/Updated at 0215 PM CDT Sun Apr 12 2020/

Mesoscale Update.

The upper level trough is currently at a neutral tilt and was
over Central Texas. Broad flat ridging was present to our east over
the Carolinas.

The primary surface low was located over Northern Oklahoma with a
cold front extending to the south arcing eastward from Central
Oklahoma through Central Texas. A secondary surface low was
located across eastern Arkansas.

The surface warm front has lifted north across much of the area
with strong warm air advection and positive moisture advection
occurring. Surface temperatures are now in the low 80s south with
dew points around 70.

The low-level jet continues to intensify with 50 kt winds now as
low as 925 mb per the 18z sounding. The dynamics remain favorable
with bulk shear values measured just over 60 kts and 0-1 km
storm-relative helicity values computed remaining around 400
m2/s2.

Thermodynamically, surface destabilization is underway from south
to north. Convection has been more sparce now that the elevated
mixed layer (EML) has streamed into the area aloft. This is
allowing surface-based instability values to increase. This warm
and dry layer will help act as a cap to limit convective
development and allow for instability to build through time.

The risk for tornadoes, including strong long-track tornadoes,
will increase through the afternoon and into the evening hours as
supercells may develop as the cap erodes with time as heights fall
with the approaching upper trough and as shortwaves ripple over the
area.

Later this evening and tonight the forcing aloft will increase
and a linear convective band is expected to push east across the
area. Straight-line winds along with embedded tornadoes and the
risk for hail will be present as the line of storms moves across
the area.

We will continue to provide mesoscale updates as we continue to
analyze and gather additional observations and information.

05

.LONG TERM...
/Updated at 0250 PM CDT Sun Apr 12 2020/

Monday through Saturday.

Cooler, clearing conditions are expected on Monday as the cold front
tracks towards the east coast. Lingering clouds may persist through
the morning across our north as an upstream reinforcing front moves
across the area, but a dry, northerly flow and increasing CAA will
support sunny skies during the afternoon with highs in the lower 60s
northwest to near 80F southeast. Guidance continues to indicate the
front stalling generally east to west across the Gulf Coast region
on Tuesday before lifting slightly into southern portions of Alabama
early Wednesday morning. This should focus highest PoPs over our
southeastern quadrant, but a flattened low-level ridge over the
Lower MS Valley may hinder much of the activity from entering our
forecast area, so PoPs may be lowered in future updates.

Otherwise, the remainder of the extended will remain dry and cool as
the weak low-level ridge slides eastward across the region with dry
zonal flow aloft persisting through the period. Northeasterly flow
Thursday morning should allow temps to lower into the 30s.
Therefore, I continued to mention localized patchy frost across our
northern counties. The latest round of data indicates lows may be a
couple degrees warmer than previously forecast, but leaned on the
cooler side since models are typically too warm under northeasterly
flow.

Rain chances will begin increasing at the end of the week as another
low propagates across the Desert SW towards the Tennessee Valley.
Kept PoPs around 40-50% since there is still plenty of uncertainty
regarding timing, moisture return, and the evolution of the system.

86

&&

.AVIATION...
18Z TAF Discussion.

A warm front is lifting northward across the area this afternoon
with associated thunderstorm activity occurring across our northern
terminals. Most of the activity during the afternoon should be
limited by a low-level inversion with ceilings gradually rising into
VFR criteria through the afternoon hours. However, an isolated
shower or storm will remain possible through the early/mid afternoon
at all terminals and may produce brief drops in flight conditions.
Nearing 21-22Z, conditions will become more favorable for severe
storms as a cold front begins tracking into the Lower MS Valley,
initially across our western sites, but spreading eastward through
the evening. Lower ceilings and visibilities will accompany the line
of +TSRA as it passes through. Additionally, pressure gradient
winds will increase this afternoon with southerly gusts up to
30-35kts outside of any thunderstorm activity. VFR conditions will
return after midnight at all sites with winds becoming
northwesterly, but an upstream reinforcing front may produce
lowering ceilings around 14Z for our northern terminals with
improvements expected beyond this forecast period.

86

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected today and tonight
across Central Alabama. Winds will be gusty for much of the day,
even outside thunderstorm activity. Drier weather builds in for
most of the area on Monday before more rain showers lift into our
southeastern areas Tuesday night into Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     57  65  42  68  41 / 100   0   0   0  10
Anniston    59  69  44  70  44 / 100   0   0   0  10
Birmingham  58  67  45  69  43 / 100   0   0   0  20
Tuscaloosa  58  67  45  69  43 / 100   0   0   0  20
Calera      60  68  46  70  44 / 100   0   0   0  20
Auburn      63  76  49  76  49 / 100  10   0  10  40
Montgomery  64  77  51  78  50 / 100   0   0  10  40
Troy        66  80  52  81  52 / 100  10   0  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 3 AM CDT Monday for the following counties:
Autauga...Barbour...Bibb...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery...
Perry...Pickens...Pike...Randolph...Russell...Shelby...St.
Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker...
Winston.

Flash Flood Watch until midnight CDT tonight for the following
counties: Blount...Cherokee...Etowah...Fayette...Lamar...
Marion...Walker...Winston.

&&
Hazardous weather outlook, Apr 12, 3:41 AM CDT, 13 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
341 AM CDT Sun Apr 12 2020

ALZ011>015-017>050-131145-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
341 AM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...through Tonight.

Severe thunderstorms are likely across all of Central Alabama
between 1 PM today and 2 AM Monday. Threats include tornadoes, some
of which could be strong, damaging straight line winds up to 70 MPH,
and hail up to golf ball size. Localized flooding could also occur.

Winds will also be breezy today outside of thunderstorms with gusts
between 30 and 40 MPH.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor flooding is forecast along portions of the Tombigbee River and
Black Warrior River starting midweek.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
today. Please follow all local, state, and CDC guidelines in regards
to travel.

In the hours before

Local storm report, Apr 12, 4:52 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 SE GORDO              33.31N 87.89W
04/12/2020                   PICKENS            AL   PUBLIC

            TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.

&&

MAL
Local storm report, Apr 12, 5:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     3 N PARRISH             33.77N 87.28W
04/12/2020                   WALKER             AL   AMATEUR RADIO

&&

MAL
Local storm report, Apr 12, 5:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     2 E OAKMAN              33.72N 87.35W
04/12/2020                   WALKER             AL   BROADCAST MEDIA

            TREES BLOWN DOWN ON OAKMAN PARRISH ROAD.

&&

MAL
Local storm report, Apr 12, 5:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     NON-TSTM WND DMG CLANTON                 32.84N 86.63W
04/12/2020                   CHILTON            AL   LAW ENFORCEMENT

            TREES HAVE BEEN BLOWN DOWN BY GRADIENT WINDS
            AROUND CLANTON.

&&

MAL
Local storm report, Apr 12, 5:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     NON-TSTM WND DMG VERBENA                 32.75N 86.51W
04/12/2020                   CHILTON            AL   LAW ENFORCEMENT

            TREES HAVE BEEN BLOWN DOWN BY GRADIENT WINDS
            AROUND VERBENA.

&&

MAL
Local storm report, Apr 12, 5:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND GST     2 N GRAYSVILLE          33.65N 86.98W
04/12/2020  M65 MPH          JEFFERSON          AL   PUBLIC

            UAH MOBILE MESONET.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:07 AM CDTFlash Flood WatchBMXBlount, Cherokee, Etowah, Fayette, Lamar, Marion and 2 more21 hr
Apr 12, 8:12 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter16 days
Apr 12, 12:23 PM CDTSpecial Weather StatementBMXMarion37 min
Apr 12, 3:26 PM CDTTornado WarningBMXPickens64 min
Apr 12, 3:33 PM CDTSevere Thunderstorm WarningBMXLamar, Marion40 min
Apr 12, 4:10 PM CDTTornado WarningBMXFayette, Tuscaloosa50 min
Apr 12, 4:40 PM CDTTornado WarningBMXWalker49 min
Apr 12, 4:50 PM CDTSevere Thunderstorm WarningBMXJefferson55 min
Apr 12, 5:07 PM CDTTornado WarningBMXJefferson53 min
Apr 12, 5:31 PM CDTTornado WarningBMXBlount44 min
Apr 12, 5:50 PM CDTSevere Thunderstorm WarningBMXEtowah55 min
Apr 12, 5:59 PM CDTTornado WarningBMXEtowah35 min
Apr 12, 6:13 PM CDTAreal Flood AdvisoryBMXBlount, Jefferson, Walker6 hr
Apr 12, 6:19 PM CDTTornado WarningBMXCherokee56 min
Apr 12, 6:20 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens, Tuscaloosa6 hr
Apr 12, 6:41 PM CDTFlash Flood WarningBMXBlount6 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.